# SDR 96ZZZX706

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3260
- Make and model: Piper PA-23-250
- Aircraft serial: 277554025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487869
- Condition: Out Of Adjust
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT GET DOWN AND LOCKED INDICATION OF THE NOSE GEAR.  UPON SUCCESSFUL LANDING (GEAR WAS IN FACT DOWN AND LOCKED), NOTED THE SWITCH AND BRACKET ASEMBLY WERE NOT MAKING CONTACT.  SWITCH IS ADJUSTABLE AND SUBMITTER SUGGESTS CAREFUL INSPECTION BE MADE AT SCHEDULED INSPECTIONS TO VERIFY SWITCH IS MAKING POSITIVE CONTACT.
